Commutativity theorems for normed *-algebras
Colloquium Mathematicum, Tome 69 (1996) no. 1, pp. 75-80
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_69_1_75_80,
author = {Bertram Yood},
title = {Commutativity theorems for normed *-algebras},
journal = {Colloquium Mathematicum},
pages = {75--80},
year = {1996},
volume = {69},
number = {1},
doi = {10.4064/cm-69-1-75-80},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-69-1-75-80/}
}
Bertram Yood. Commutativity theorems for normed *-algebras. Colloquium Mathematicum, Tome 69 (1996) no. 1, pp. 75-80. doi: 10.4064/cm-69-1-75-80
Cité par Sources :